MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 32 L; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 32 L; HIP COMPONENT
Model Number PHA04412
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Joint Dislocation (2374); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised due to dislocation/subluxation|periprosthetic fracture.Srnjr number: (b)(6).Side: l gender: f.
 
Additional Manufacturer Narrative
The alleged complaint could not be confirmed.Mpo was made aware of this revision from registry data.The patient underwent a revision operations approximately 1-week after the primary operation due to alleged dislocation/instability and periprosthetic fracture.The provided information did not indicate if the fracture occurred to the acetabulum or femur.The revised products have not been returned to mpo for investigation, and mpo has not received radiographs, operative notes, or other clinically relevant information to confirm the alleged complications.Review of the device history record (dhr) for the subject manufacturing lots indicates that these products met all established acceptance criteria.Furthermore, mpo has not received any other complaint reports for the subject manufacturing lots.With the short time of occurrence after the index operation, it is possible that patient or surgical factors could have impacted the outcome of this patient.These complications are captured within the mpo hip systems package insert.Regarding dislocation, the package insert includes the following as a possible adverse effect of total hip arthroplasty: "dislocation, migration and/or subluxation of prosthetic components from improper positioning, trauma, loss of fixation and/or muscle and fibrous tissue laxity." regarding periprosthetic fracture, it includes the following statement: "femoral or acetabular perforation or fracture; femoral fracture while seating the device; femoral fracture by trauma or excessive loading, particularly in the presence of poor bone stock." this package insert also notes, "the patient must be advised of the limitations of the reconstruction and the need for protection of the prosthesis from full weight bearing until adequate fixation and healing have occurred.The patient should be cautioned to limit activities and protect the replaced joint from unreasonable stresses and possible loosening, fracture and/or wear, and follow the instructions of the physician with respect to follow-up care and treatment." without additional information, mpo is unable to provide conclusions regarding this occurrence.There were no trends identified for these product families at the time of this complaint.Mpo will continue to monitor for these complications through complaint tracking.

Brand Name
FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 32 L
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key24176563
Report Number3010536692-2026-00010
Device Sequence Number10177981
Product Code LZO
UDI-Device IdentifierM684PHA044121
UDI-PublicM684PHA044121
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K130376
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA04412
Device Catalogue NumberPHA04412
Device Lot Number2015600
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale